# SDR AU980498

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: STD2209
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) BOLT HEAD SEPARATED FROM THE SHANK.  DOWEL PIN SHEARED.
